MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES; ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES; ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 30333138 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 09 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
The customer reported a fast flow condition involving an elastomeric infusion pump used to administer fluorouracil as part of a folfox protocol.The infusion pump was intended to deliver therapy over 46 hours; however, the patient returned approximately three hours earlier than expected and the pump was already empty.No signs of drug extravasation were reported.No patient injury or medical intervention was reported.

Brand Name
HOMEPUMP C-SERIES
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25448994
Report Number2026095-2026-00050
Device Sequence Number15830249
Product Code MEB
UDI-Device Identifier00193494135614
UDI-Public(01)00193494135614(240)120007059(11)240826(17)270224(10)30333138
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberC100020
Device Catalogue NumberC100020
Device Lot Number30333138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL
Patient SexUnknown